On rectifying dual space curves


YÜCESAN A. , AYYILDIZ N. , Coeken A. C.

REVISTA MATEMATICA COMPLUTENSE, vol.20, no.2, pp.497-506, 2007 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 2
  • Publication Date: 2007
  • Title of Journal : REVISTA MATEMATICA COMPLUTENSE
  • Page Numbers: pp.497-506

Abstract

We give some characterizations of the rectifying curves in the dual space and show that rectifying dual space curves can be stated with the aid of dual unit spherical curves. Thus, we have a link between rectifying dual space curves and classical surfaces in the Euclidean three-space.